Sudafed Mucus Relief Triple Action 16

Sudafed Mucus Relief Triple Action 16

Sudafed Mucus Relief Triple Action 16

Regular price £5.00
/
Tax included. Shipping calculated at checkout.

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

The active ingredients in the tablets are guaifenesin, which helps loosen the mucus in your chest, and phenylephrine, which eases swelling in the nasal passages. The tablets also contain paracetamol to relieve pain and help bring down your temperature

  • Fast UK delivery, FREE on orders over £30
  • Secure payments
  • Low stock - 10 items left
  • Inventory on the way

Delivery within the UK 

Delivery option Service Estimated delivery times Cost
Standard Royal Mail 48 3-5 working days Free when you spend over £30
Standard Royal Mail 48 3-5 working days £3.95
Express Royal Mail  24 1-2 working days £4.95

Please note estimated delivery times include processing time at the warehouse and are calculated from the date the order is placed. During exceptionally busy periods, processing times may be longer and delivery times can be affected by adverse weather conditions. Delivery estimates exclude Bank Holidays, public holidays and weekends. Please check Royal Mail for service updates and potential delivery delays in their network.

This site is protected by hCaptcha and the hCaptcha Privacy Policy and Terms of Service apply.

Bisodol Original Peppermint 60 Chewable Tablets
Teva
£3.99
Lyclear Dermal Cream 30g
Omega Pharma
£12.50
Viscotears Liquid Gel For Dry Eyes 10g
Alcon Laboratories (UK) Ltd
£3.15
Milk of Magnesia 200ml
Omega Pharma
£7.50
Golden Eye Antibiotic 1% w/w Ointment 10ml
Cambridge Healthcare Supplies
£5.99
Sold Out
Flaminal Forte Gel 15g
Flen Health UK Ltd
£12.55
Recently viewed